Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have the symptoms of heart attack. My all of my heart results are OK

i am 31 and i ve had every test done to rule out heart problems. the only one not done is heart cath. they say everything is fine. but still i have all the symtoms of a heart attack . pain in the lest arm, tightning in the chest , dull aching pain in the middle of my back and a burning sensation like indegestion that goes from my stomach to my chest. i have been to the hospial 4 times and they send me homw everytime! i m on atenolol for a spuratic heart rate and thats it. but other than that my cardioligist and the hospital says everything is fine. then why do i feel this way and how many more opions will i have to have before they find out whats the real problem if theres any?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Stimulants or stress or both can be a possible cause, it can be because of GERD too. Atenolol can cause the above symptoms in patients with lung problem. There is no need for advance tests, change your life style OK, and stop worrying.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor